# SDR QXEA9800760

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Rt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHTHAND SPEED BRAKE HAS A DENT ON THE BOTTOM 18 BACK FROM THE LEADING EDGE, DENT MEASURES 3 X 1.5 X .125.  REPAIRED IAW HORIZON AIR EA 4-53-31A.
